On the similarity between the Iwasawa projection and the diagonal part
Analyse harmonique sur les groupes de Lie et les espaces symétriques (Actes du colloque du Kleebach, 20-24 mai 1983), Mémoires de la Société Mathématique de France, Serie 2, no. 15 (1984), p. 129-138
@incollection{MSMF_1984_2_15__129_0,
     author = {Duistermaat, J. J.},
     title = {On the similarity between the Iwasawa projection and the diagonal part},
     booktitle = {Analyse harmonique sur les groupes de Lie et les espaces sym\'etriques (Actes du colloque du Kleebach, 20-24 mai 1983)},
     editor = {Duflo, Michel and Eymard, Pierre and Schiffmann, G\'erard},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {15},
     year = {1984},
     pages = {129-138},
     zbl = {0564.22007},
     mrnumber = {86k:22035},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1984_2_15__129_0}
}
Duistermaat, J. J. On the similarity between the Iwasawa projection and the diagonal part, in Analyse harmonique sur les groupes de Lie et les espaces symétriques (Actes du colloque du Kleebach, 20-24 mai 1983), Mémoires de la Société Mathématique de France, Serie 2, no. 15 (1984), pp. 129-138. doi : 10.24033/msmf.301. http://www.numdam.org/item/MSMF_1984_2_15__129_0/

[1] J.-L. Clerc, On the asymptotic behaviour of generalized Bessel functions, Rend. Circ. Mat. Palermo (2) 1981, Supp. No. 1, pp. 145-147. | MR 83c:58078 | Zbl 0512.33011

[2] J.J. Duistermaat, J.A.C. Kolk and V.S. Varadarajan, Functions, flows and oscillatory integrals on flag manifolds and conjugacy classes in real semi-simple Lie groups, Comp. Math. 49 (1983), 309-398. | Numdam | MR 85e:58150 | Zbl 0524.43008

[3] G.J. Heckman, Projections of Orbits and Asymptotic Behaviour of Multiplicities for Compact Lie Groups, Thesis, Rijksuniversiteit Leiden, 1980.

[4] B. Kostant, On convexity, the Weyl group and the Iwasawa decomposition, Ann. Sci. Éc. Norm. Sup. 6 (1973), 413-455. | Numdam | MR 51 #806 | Zbl 0293.22019

[5] J.N. Mather, Infinitesimal stability implies stability, Ann. of Math. 89 (1969), 254-291. | MR 41 #4582 | Zbl 0177.26002

[6] J. Moser, On the volume elements on a manifold, Trans. A.M.S. 120 (1965), 286-294. | MR 32 #409 | Zbl 0141.19407

[7] R.J. Stanton and P.A. Tomas, Expansions for spherical functions on noncompact symmetric spaces, Acta Math. 140 (1978), 251-276. | MR 58 #23365 | Zbl 0411.43014

[8] T. Koornwinder, A new proof of a Paley-Wiener type theorem for the Jacobi transform, Arkiv för Matematik, 13 (1975), 145-159. | MR 51 #11028 | Zbl 0303.42022